Two element direct limit classes of monounary algebras
Mathematica Slovaca (2002)
- Volume: 52, Issue: 2, page 177-194
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- GRÄTZER G., Universal Algebra, The University Series in Higher Mathematics, D. Van Nostrand Company, Inc, Princeton, N.J.-Toronto-London-Melbourne, 1968. (1968) MR0248066
- HALUŠKOVÁ E., On iterated direct limits of a monounary algebra, In: Contributions to General Algebra, 10 (Klagenfurt, 1997), Heyn, Klagenfurt, 1998, pp. 189-195. (1997) MR1648786
- HALUŠKOVÁ E., Direct limits of monounary algebras, Czechoslovak Math. J, 49(124) (1999), 645-656. (1999) Zbl1004.08003MR1708334
- HALUŠKOVÁ E., Monounary algebras with two direct limits, Math. Bohem. 125 (2000), 485-495. Zbl0966.08005MR1802297
- HALUŠKOVÁ E., PLOŠČICA M., On direct limits of finite algebras, In: Contributions to General Algebra, 11 (Olomouc, 1998; Velke Karlovice 1998), Heyn, Klagenfurt, 1999, pp. 101-104. (1998) MR1696661
- JAKUBÍK J., PRINGEROVÁ G., Direct limits of cyclically ordered groups, Czechoslovak Math. J. 44 (1994), 231-250. (1994) Zbl0821.06015MR1281020
- JAKUBÍKOVÁ-STUDENOVSKÁ D., Retract irreducibility of connected monounary algebras 1, Czechoslovak Math. J. 46 (1996), 291-307. (1996) MR1388617
- JAKUBÍKOVÁ-STUDENOVSKÁ D., Two types of retract irreducibility of connected monounary algebras, Math. Bоhem. 121 (1996), 143-150. (1996) Zbl0863.08007MR1400606
- JÓNSSON B., Topics in Universal Algebra, Lecture Notes in Math. 250, Springer Verlag, Berlin, 1972. (1972) Zbl0225.08001MR0345895
- NOVOTNÝ M., Über Abbildungen von Mengen, Pacific J. Math. 13 (1963), 1359-1369. (1963) MR0157143